Banach power-associative algebras : the complex and (or) non commutative cases
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 97 (1991) no. 27, p. 93-106
@article{ASCFM_1991__97_27_93_0,
     author = {Iochum, Bruno and Loupias, Guy},
     title = {Banach power-associative algebras : the complex and (or) non commutative cases},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {97},
     number = {27},
     year = {1991},
     pages = {93-106},
     zbl = {0814.46041},
     mrnumber = {1164712},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1991__97_27_93_0}
}
Iochum, Bruno; Loupias, Guy. Banach power-associative algebras : the complex and (or) non commutative cases. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 97 (1991) no. 27, pp. 93-106. https://www.numdam.org/item/ASCFM_1991__97_27_93_0/

1 A.A. Albert, On the power-associativity of rings, Summa Brasil, Math., t.2, 1948, p. 21-32. | MR 26044 | Zbl 0039.26403

2 K. Alvermann, The multiplicative triangle inequality in non commutative JB and JB*-algebras, Preprint. | Zbl 0563.46038

3 K. Alvermann and G. Janssen, Real and complex non commutative Jordan Banach algebras, Math. Z., t. 185, 1984, p. 105-113. | MR 724047 | Zbl 0513.46044

4 F.F. Bonsall and J. Duncan, Numerical ranges of operators on normed spaces and of elements of normed algebras, London Mathematical Society Lectures Notes Series 2, Cambridge University Press, 1971. | MR 288583 | Zbl 0262.47001

5 R.B. Braun, A Gelfand-Neumark theorem for C*-alternative algebra, Math. Z., t. 185, 1984, p. 225-242. | MR 731343 | Zbl 0514.46047

6 B. Iochum et G. Loupias, Banach-power-associative algebras and JB-algebras, Ann. Inst. Henri Poincaré, t. 43, 1985, p. 211-225. | Numdam | MR 817536 | Zbl 0587.17012

7 T.W. Palmer, Characterization of C*- algebras-II, Trans. Amer. Math. Soc., t. 148, 1970, p. 577-588. | MR 262842 | Zbl 0198.18001

8 R. Paya, J. Perez and A. Rodriguez, Non commutative Jordan C*-algebras, Manuscripta Math., t. 37, 1982, p. 87-120. | MR 649567 | Zbl 0483.46049

9 A. Rodriguez-Palacios, A Vidav-Palmer theorem for Jordan C*-algebras and related topics, J. London Math. Soc., t. 22, 1980, p. 318-332. | MR 588278 | Zbl 0483.46050

10 A. Rodriguez Palacios, Non associative normed algebras spanned by hermitian elements, Proc. London Math. Soc., t. 47, 1983, p. 258-274. | Zbl 0521.47036

11 R.D. Schafer, An introduction to non associative algebras, Academic Press, New-York, 1966. | Zbl 0145.25601

12 J.D.M. Wright, Jordan C*-algebras, Michigan Math. J., t. 24, 1977, p. 291-302. | MR 487478 | Zbl 0384.46040

13 M.A. Yougson, A Vidav theorem for Banach Jordan algebras, Math. Proc. Cam. Phil. Soc., t. 84, 1978, p. 263-272. | MR 493372 | Zbl 0392.46038